# SDR AALA20091207SFO01

- Difficulty date: December 6, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 90,546 hours, 14,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID FLIGHT ATTENDANT (AFT) EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT.
